# SDR SWAA2019021129430

- Difficulty date: January 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO BS 767.  R&R SUPPORT PER SRM & DWG.
